C.R. BARD, INC. (BASD) -3006260740 TI POWERPORT W/ ATTACH 8 FR CHRONO, INTER W/O PLUG; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
1708001 |
| Medical Device Problem Codes |
Difficult to Flush (1251); Blocked Connection (2888)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure using the ti powerport.4 weeks post procedure it was reported that, the port allegedly having difficulty in infusion.It was further reported that the port allegedly not able to access after several attempts.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one powerport ti full size implantable port was returned for evaluation.Visual, microscopic and functional evaluations were performed on the returned device.The complaint sample appeared to have residue throughout.Gross examination of the port body showed minor puncture access of the port septum.No other anomalies were noted throughout the port body.An in-house syringe with dye water was attached to a safety infusion set and the non-coring needle was inserted into the port septum.Upon infusion, what appeared to be thrombus, was observed exiting with water at the port stem.Aspiration was attempted and was successful as water fully returned into the attached in-house syringe.Therefore, the investigation is inconclusive for the reported difficult to flush and port blocked issues as the sample evaluation results indicating no difficulty/issue under laboratory conditions may not be representative of the condition of the device during use.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (method).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.